Author Topic: The Ashton Manuel and Klonopin withdrawl  (Read 528 times)

[Buddie]

The Ashton Manuel and Klonopin withdrawl
« on: April 16, 2014, 03:26:33 pm »
Hello,
I visited my pdoc the other day and he agreed to do a taper off of klonopin but doesn't agree with the Ashton method. He said I need to get on an SSRI first and then start the taper of klonopin. He wants to put me on Zoloft. Well, I had already started the taper a week ago and I don't want to go back to my previous dose despite the withdrawal symptoms which are literally hell at times. (Constant anxiety). Has anyone had a pdoc put them on an SSRI to taper?

Also, if I could convince my pdoc of the Ashton taper (which is unlikely), does switching from klon to valium help withdrawal symptoms? (I am no longer responding to klon at all, even at my previous dose).

Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Ashton Manuel and Klonopin withdrawl
« Reply #1 on: April 16, 2014, 05:00:30 pm »
I wouldn't take an SSRi even if someone agreed to pay my taxes! A few of them are known to cause anxiety, not the reverse. I have tried (pre benzo days) Zoloft and Effexor (which is not an SSRi but an AD) and both times my anxiety  went off of the charts. Some doctors. :idiot: I would not take another SSRi is you agreed to walk my dog 7x daily. :) [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Ashton Manuel and Klonopin withdrawl
« Reply #2 on: April 16, 2014, 05:10:26 pm »
[...], COMON!! You paid a lot in taxes  :)

Some people do find relief in being on an ssri during their taper.  And....if its the only way he ll play than you may not have a choice. Zoloft is pretty mild and its been around a long time. Been on it. At first yad terrible side effects for 2-4 weeks but then went numb basically. That's what they are meant for. It wasn't too bad to taper off if u do that in the end. But they do have their own set of side effects so be prepared.  Like [...], had anxiety on it. But you may be fine. Everyone is diff. If in the end you get off the benzo and you tol the Zoloft, I think its a win win.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Ashton Manuel and Klonopin withdrawl
« Reply #3 on: April 16, 2014, 07:56:39 pm »
Jeez Ive tried so many AD's and they just never helped. Treatment resistant is what my Pdoc says but many here say that when in wd it is hard to find an AD thats helps cuz of the depression factor many have during the wd. That makes sense to my case, if ADs work at all, so much controversy on it.

Lexapro and Zoloft both made me major suicidal, Prozac an SSRI also did not but didnt work...My Pdoc says my wiring is the strangest she has ever seen. Great to hear :idiot:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Ashton Manuel and Klonopin withdrawl
« Reply #4 on: April 16, 2014, 08:01:40 pm »
I was on Zoloft a couple times. Did ok. Numb. Lexapro prob was on the longest 3 yrs after my inlaws were killed and did fine on it.
Prozac for 2 weeks only to get off Cymbalta which made me suicidal.
I won't take another EVER......but many people do fine....even better on one. I have many friends who are doing better now on them. ??
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Ashton Manuel and Klonopin withdrawl
« Reply #5 on: April 16, 2014, 11:02:54 pm »
I wouldn't go on another SSRI if they were free and I could pick them off a tree. They mess me up so bad I feel like I want to die. Crying helps a lot with depression and getting out in nature, if it's only to sit outside. Now that the winter is over we all will be able to get outside and get some much needed sunshine. I think everyone is different, so they may work for you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Ashton Manuel and Klonopin withdrawl
« Reply #6 on: April 17, 2014, 07:48:08 pm »
Its so nice to finally get outside. It should help being up and moving around. Winters in New England...this one was brutal!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Ashton Manuel and Klonopin withdrawl
« Reply #7 on: April 17, 2014, 07:52:52 pm »
ND isn't any picnic either.....we have had no sun for months. Very depressing! Ugh!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.